Publications

Export 32 results:
Sort by: Author Title Type [ Year  (Desc)]
In Press
Ibrahim, Y., and M. Yousif, "C4-MODULES WITH THE EXCHANGE PROPERTY", Communications in Algebra, In Press.
2022
Ibrahim, Y. F., and M. F. Yousif, "On the direct sum of Dual Square Free Modules", Algebra and Discrete Mathematics, vol. 33, issue 1, pp. 99-103, 2022.
Ibrahim, Y., and M. Yousif, "Perspectivity, exchange and summand-dual-square-free modules", Communications in Algebra, vol. 50, issue 6, pp. 2488–2506, 2022.
Ibrahim, Y. F., T. Kosan, and M. F. Yousif, "Rings Whose Cyclics Are DU-Modules", Moroccan Journal of Algebra and Geometry with Applications, vol. 1, issue 1, pp. 86-97, 2022.
Ibrahim, Y. F., T. M. Kosan, T. C. Quynh, and M. Yousif, "Rings whose cyclics are U-modules", Journal of Algebra and Its Applications, vol. 21, issue 1, 2022.
2021
Ibrahim, Y. F., and M. F. Yousif, "AB5*-modules with the exchange property", Communications in Algebra, vol. 49, issue 8, pp. 3255–3262, 2021.
Ibrahim, Y. F., and M. F. Yousif, "A Decomposition Theorem For Utumi and Dual-Utumi Modules.", Bulletin of the Korean Mathematical Society., vol. 58, issue 6, pp. 1563-1567, 2021.
Ibrahim, Y. F., and M. F. Yousif, "U-Modules with transitive perspectivity", Communications in Algebra, vol. 49, issue 10, pp. 4501–4512, 2021.
2020
Ibrahim, Y. F., and M. F. Yousif, "Correction to: Rings whose injective hulls are dual square free", Communications in Algebra, vol. 48, issue 6, pp. 2723, 2020.
Ibrahim, Y., and M. Yousif, "Rings whose injective hulls are dual square free", Communications in algebra, vol. 48, issue 3, pp. 1011–1021, 2020.
Ibrahim, Y. F., and M. F. Yousif, "Rings with cyclic injective hulls", Communications in Algebra, vol. 48, issue 12, pp. 5110–5122, 2020.
2019
Ibrahim, Y., and M. Yousif, "Dual-Square-Free Modules", Communications in algebra, vol. 47, issue 7, pp. 2954–2966, 2019.
Ibrahim, Y., and M. Yousif, "Dual-Utumi Modules", Communications in algebra, vol. 47, issue 9, pp. 3889–3904, 2019.
Ibrahim, Y., and M. Yousif, "U-Rings generated by its Idempotents", In Noncommutative Rings and Their Applications, Contemporary Mathematics, Amer. Math. Soc, vol. 727, pp. 157-165, 2019.
2018
Ibrahim, Y., "Artinian serial rings R with J3(R) = 0", Journal of Algebra and Its Applications, vol. 17, issue 11, pp. 1850201 (15 pages), 2018.
Ozarslan, M. A. -, Y. Ibrahim, C. Ozcan, and M. Yousif, "C4- and D4-Modules via Perspective Direct Summands", Communications In Algebra, vol. 46, issue 10, pp. 4480–4497, 2018.
Ibrahim, Y., and M. Yousif, "Rings all of whose right ideals are U-modules", Communications in Algebra, vol. 46, issue 5, pp. 1983-1995, 2018.
Ibrahim, Y., and M. Yousif, "Utumi Modules", Communications in Algebra, vol. 46, issue 2, pp. 870–886, 2018.
2017
Ding, N., Y. Ibrahim, M. Yousif, and Y. Zhou, "C4-Modules", Communications in Algebra, vol. 45, issue 4, pp. 1727–1740, 2017.
Ibrahim, Y., T. Kosan, T. C. Quynh, and M. Yousif, "Corregendum to Simple-Direct Modules", Communications in Algebra, vol. 45, pp. 3643–3652, 2017.
Ding, N., Y. Ibrahim, M. Yousif, and Y. Zhou, "D4-Modules", Journal of Algebra and its applications, vol. 16, issue 5, pp. 25 pages, 2017.
Ibrahim, Y., T. Kosan, T. C. Quynh, and M. Yousif, "Simple-Direct Modules", Communications in Algebra, vol. 45, issue 8, pp. 3643–3652, 2017.
Alhilali, H. A., Y. Ibrahim, G. Puninski, and M. Yousif, "When R is a testing module for projectivity?", Journal of Algebra, vol. 484, pp. 198–206, 2017.
2016
Ibrahim, Y., X. H. Nguyen, M. F. Yousif, and Y. Zhou, "Rings whose cyclics are C3-modules", Journal of Algebra and its applications,, 2016.
Ibrahim, Y., T. Kosan, T. C. Quynh, and M. Yousif, "Simple-direct-projective modules", Communications in Algebra, vol. 44, issue 12, pp. 5163–5178, 2016.
Tourism